MathSciNet Relay Station
MathSciNet bibliographic data
MR2255182 (2007j:14042) 14H45 (13D02 14C20 14H51)
Graf v. Bothmer, Hans-Christian Scrollar syzygies of general canonical curves with genus $\leq8$. Trans. Amer. Math. Soc. 359 (2007), no. 2, 465–488 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement